# SDR UPS06847443

- Difficulty date: July 10, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1766 L6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 MAIN CABIN FS 1766 LT UPPER AREA OF APB INTERCOSTAL ATTACH ANGLE CRACKED AT L6L.  REMOVED, FABRICATED, AND INSTALLED ATTACH ANGLE CLIP AT FS 1766 APB L6L IAW SRM 51-1-21, 51-03-07, AND SRM 51-01-20D.
